# SDR UPS07849334

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A GIRT BAR WILL NOT LATCH IN PLACE TO ARM THE SLIDE CHUTE WHEN DOOR IS CLOSED.  REPOSITIONED SLIDE ON DOOR PER MM 25-60-00.  OPS CHECK OK.
